# SDR F3LA2014082101056

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 45,505 hours, 19,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 106223
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL FAILED CAPACITY TEST AT A8 CHECK INTERVAL.  R & R THE BATTERY PACK IAW AMM 33-51-39-000-005-A & 33-51-39-400-005A.
